Open Access
2013 Dynamics in a Lotka-Volterra Predator-Prey Model with Time-Varying Delays
Changjin Xu, Yusen Wu
Abstr. Appl. Anal. 2013(SI18): 1-9 (2013). DOI: 10.1155/2013/956703


A Lotka-Volterra predator-prey model with time-varying delays is investigated. By using the differential inequality theory, some sufficient conditions which ensure the permanence and global asymptotic stability of the system are established. The paper ends with some interesting numerical simulations that illustrate our analytical predictions.


Download Citation

Changjin Xu. Yusen Wu. "Dynamics in a Lotka-Volterra Predator-Prey Model with Time-Varying Delays." Abstr. Appl. Anal. 2013 (SI18) 1 - 9, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095534
MathSciNet: MR3108477
Digital Object Identifier: 10.1155/2013/956703

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI18 • 2013
Back to Top